MathSciNet Relay Station
MathSciNet bibliographic data
MR15797 (7,471d) 48.0X
Gentile, Giovanni Punti diagonali e poligoni di divisione di un $n$-gono piano convesso. (Italian) Boll. Mat. (4) 1, (1940). 71–74.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement